IJPAM: Volume 21, No. 1 (2005)

SENSITIVITY ANALYSIS OF SOLUTIONS FOR
PARAMETRIC GENERAL QUASIVARIATIONAL-LIKE
INEQUALITIES

Qinhua Wu$^1$, Yan Hao$^2$, Zeqing Liu$^3$, Shin Min Kang$^4$
$^1$Department of Basic Science Subjects
Huaihai Institute of Technology
Lianyungang, 222005, P.R. CHINA
e-mail: wuqinhua575@sina.com
$^{2,3}$Department of Mathematics
Liaoning Normal University
P.O. Box 200, Dalian, Liaoning, 116029, P.R. CHINA
$^3$e-mail: zeqingliu@dl.cn
$^4$Department of Mathematics
Research Institute of Natural Sciences
Gyeongsang National University
Chinju, 660-701, KOREA
e-mail: smkang@nongae.gsnu.ac.kr


Abstract.In this paper, we introduce a new class of parametric general quasivariational-like inequalities and establish the existence and sensitivity analysis of solutions for the parametric general quasivariational-like inequalities. Our results extend the corresponding results in [4]-[8], [11].

Received: April 26, 2005

AMS Subject Classification: 47J20, 49J40

Key Words and Phrases: sensitivity analysis, $\eta$-subdifferential mapping, parametric general quasivariational-like inequality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 21
Issue: 1